# SDR UALA2010081603000

- Difficulty date: August 16, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,455 hours, 10,748 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 1012
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU GEN OFF LINE WITH APU FIELD OFF LIGHT ON.  CREW RESET THE FIELD AND APU GEN TRIPPED AGAIN.  REPLACED APU GENERATOR AND GCU.  APU GENERATOR OPS CHECK NORMAL.
